# SDR CALA2015060893883

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 49,601 hours, 20,381 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Out Of Adjust
- Location: Pax O2
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ARRIVAL INBD FLIGHT ATTENDANT REPORTS ROW 32 ABC O2 MASK DEPLOYED.  ADJUSTED LATCH & PERFORMED DROP TEST IAW AMM 35-23-00.  OPERATIONS CHECKED GOOD.
